# SDR F6LM9578

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6093B
- Make and model: Snias AS350B2
- Aircraft serial: 2670
- System (JASC): 2810 · Fuel Storage
- Part: Knob
- Part number: 1578
- Condition: Failed
- Location: Tank Purge
- Part time: 905 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANK PURGE ASSY KNOB FELL OFF, PARTS BOOK SHOW A KNOB BUT RECEIVED A COMPLET CABLE ASSY.  REPLACED JUST THE CENTER PORTION FROM THE NEW CABLE ASSY
